MathSciNet Relay Station
MathSciNet bibliographic data
MR2336773 62G20 (62G32)
Albrecher, H.; Teugels, J. L. Asymptotic analysis of a measure of variation. Teor. Ĭmovīr. Mat. Stat. No. 74 (2006), 1--9; reprinted in Theory Probab. Math. Statist. No. 74 (2007), 1–10
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement